# SDR AALA202507219066

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 37,433 hours, 15,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR SLIDE ARMING MECHANISM WILL NOT STAY ARMED. MAINTENANCE PERFORMED VISUAL INSPECTION OF THE L4 DOOR GIRT BAR LOCKING MECHANISM AND FOUND A PIECE OF MOP STRANDS WRAPPED AROUND THE GIRT BAR FITTINGS PREVENTING FULL ENGAGEMENT OF MECHANISM, REMOVED MOP STRANDS AND GREASED L4 DOOR GIRT BAR FITTINGS PER AMM 53-13-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 52-73-00.
